[1] S. Abenda and Yu.N. Fedorov. Closed geodesics and billiards on quadrics related to elliptic KdV solutions. Lett. Math. Phys., 76(2-3):111-134, 2006. [ MR ]
[2] P.B. Acosta Humánez. La teoría de Morales-Ramis y el algoritmo de Kovacic. Lect. Mat., 27(Numero especial):21-56, 2006. [ MR ]
[3] A. Apte, R. de la Llave, and E. Petrisor. Comment on: “Reconnection scenarios and the threshold of reconnection in the dynamics of non-twist maps” [Chaos Solitons Fractals, 14(1):117-127, 2002] by Petrisor. Chaos Solitons Fractals, 27(4):1115-1116, 2006. [ MR ]
[4] I. Baldomá. The inner equation for one and a half degrees of freedom rapidly forced Hamiltonian systems. Nonlinearity, 19(6):1415-1445, 2006. [ MR ]
[5] I. Baldomá and T.M. Seara. Breakdown of heteroclinic orbits for some analytic unfoldings of the Hopf-zero singularity. J. Nonlinear Sci., 16(6):543-582, 2006. [ MR ]
[6] E. Barrabés and M. Ollé. Invariant manifolds of L3 and horseshoe motion in the restricted three-body problem. Nonlinearity, 19(9):2065-2089, 2006. [ MR ]
[7] E. Canalias, A. Delshams, J.J. Masdemont, and P. Roldán. The scattering map in the planar restricted three body problem. Celestial Mech. Dynam. Astronom., 95(1-4):155-171, 2006. [ MR ]
[8] E. Canalias and J.J. Masdemont. Explorations of low cost connections between the Lissajous orbits from the sun-earth and Earth-Moon systems. In AIAA-2006-6836, pages 1-11. IAAA Electronic Library, USA, 2006. [ URL ]
[9] E. Canalias and J.J. Masdemont. Homoclinic and heteroclinic transfer trajectories between planar Lyapunov orbits in the Sun-Earth and Earth-Moon systems. Discrete Contin. Dyn. Syst., 14(2):261-279, 2006. [ MR ]
[10] E. Canalias and J.J. Masdemont. Rendez-vous in Lissajous orbits using the effective phases plane. In IAC-06-C.1.8.07, pages 1-11. IAC Electronic Library, USA, 2006. [ URL ]
[11] A. Delshams. 2005 José Luis Rubio de Francia Prize: Joaquim Puig. SCM Not., 22:38-39, 2006. [ MR ]
[12] A. Delshams, R. de la Llave, and T.M. Seara. A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem: heuristics and rigorous verification on a model. Mem. Amer. Math. Soc., 179(844):viii+141, 2006. [ MR ]
[13] A. Delshams, R. de la Llave, and T.M. Seara. Orbits of unbounded energy in quasi-periodic perturbations of geodesic flows. Adv. Math., 202(1):64-188, 2006. [ MR ]
[14] Yu.N. Fedorov and B. Jovanović. Integrable nonholonomic geodesic flows on compact Lie groups. In Topological methods in the theory of integrable systems, pages 115-152. Camb. Sci. Publ., Cambridge, 2006. [ MR ]
[15] Yu.N. Fedorov and B. Jovanović. Quasi-Chaplygin systems and nonholonimic rigid body dynamics. Lett. Math. Phys., 76(2-3):215-230, 2006. [ MR ]
[16] E. Fontich, R. de la Llave, and P. Martín. Invariant pre-foliations for non-resonant non-uniformly hyperbolic systems. Trans. Amer. Math. Soc., 358(3):1317-1345 (electronic), 2006. [ MR ]
[17] F. Gabern, W.S. Koon, and J.E. Marsden. Parking a spacecraft near an asteroid pair. J. Guid. Control Dyn., 29(3):544-553, 2006.
[18] F. Gabern, W.S. Koon, J.E. Marsden, and D.J. Scheeres. Binary asteroid observation orbits from a global dynamical perspective. SIAM J. Appl. Dyn. Syst., 5(2):252-279 (electronic), 2006. [ MR ]
[19] L. García and J.J. Masdemont. Optimal reconfiguration of spacecraft formations using a variational numerical method. Nonlinear Dyn. Syst. Theory, 6(4):343-352, 2006. [ MR ]
[20] A. Gasull and A. Guillamon. Limit cycles for generalized Abel equations. Internat. J. Bifur. Chaos Appl. Sci. Engrg., 16(12):3737-3745, 2006. [ MR ]
[21] M. Gidea and R. de la Llave. Topological methods in the instability problem of Hamiltonian systems. Discrete Contin. Dyn. Syst., 14(2):295-328, 2006. [ MR ]
[22] A. Guillamon, D.W. Mclaughlin, and J. Rinzel. Estimation of synaptic conductances. J. Physiol. Paris, 100:31-42, 2006. [ URL ]
[23] À. Haro and R. de la Llave. Manifolds on the verge of a hyperbolicity breakdown. Chaos, 16(1):013120, 8, 2006. [ MR ]
[24] À. Haro and R. de la Llave. A parameterization method for the computation of invariant tori and their whiskers in quasi-periodic maps: numerical algorithms. Discrete Contin. Dyn. Syst. Ser. B, 6(6):1261-1300, 2006. [ MR ]
[25] À. Haro and R. de la Llave. A parameterization method for the computation of invariant tori and their whiskers in quasi-periodic maps: rigorous results. J. Differential Equations, 228(2):530-579, 2006. [ MR ]
[26] À. Haro and J. Puig. Strange nonchaotic attractors in Harper maps. Chaos, 16(3):033127, 7, 2006. [ MR ]
[27] M. Jiang and R. de la Llave. Linear response function for coupled hyperbolic attractors. Comm. Math. Phys., 261(2):379-404, 2006. [ MR ]
[28] O.Yu. Koltsova, L.M. Lerman, A. Delshams, and P. Gutiérrez. Homoclinic orbits for invariant tori of nearly integrable Hamiltonian systems. Dokl. Math., 73(2):217-220, 2006.
[29] O.Yu. Koltsova, L.M. Lerman, A. Delshams, and P. Gutiérrez. Homoclinic orbits to invariant tori of a nearly integrable Hamiltonian system (in Russian). Dokl. Akad. Nauk, 407(3):307-310, 2006. [ MR ]
[30] R. de la Llave. Some recent progress in geometric methods in the instability problem in Hamiltonian mechanics. In International Congress of Mathematicians. Vol. II, pages 1705-1729. Eur. Math. Soc., Zürich, 2006. [ MR ]
[31] R. de la Llave and A. Olvera. The obstruction criterion for non-existence of invariant circles and renormalization. Nonlinearity, 19(8):1907-1937, 2006. [ MR ]
[32] J.J. Morales-Ruiz. Non-integrability criteria by means of the Galois groups of variational equations: recent results and works in progress. In Global integrability of field theories, pages 249-252. Univ. Karlsruhe, Karlsruhe, 2006. [ MR ]
[33] J.J. Morales-Ruiz. A remark about the Painlevé transcendents. In Théories asymptotiques et équations de Painlevé, volume 14 of Sémin. Congr., pages 229-235. Soc. Math. France, Paris, 2006. [ MR ]
[34] M. Ollé and E. Barrabés. Some periodic orbits in the restricted three-body problem, for μ>0, from the μ=0 case. In J.A. Docobo and A. Elipe, editors, Proceedings of the Eighth Conference on Celestial Mechanics (Spanish), Monogr. Real Acad. Ci. Exact. Fís.-Quím. Nat. Zaragoza, 28, pages 51-58. Real Acad. Ci. Exact., Fís. Quím. Nat. Zar, Zaragoza, 2006. [ MR ]
[35] J. Puig. Cantor spectrum and KDS eigenstates. Comm. Math. Phys., 267(3):735-740, 2006. [ MR ]
[36] J. Puig. Cantor spectrum for quasi-periodic Schrödinger operators. In Mathematical physics of quantum mechanics, volume 690 of Lecture Notes in Phys., pages 79-91. Springer, Berlin, 2006. [ MR ]
[37] J. Puig. A nonperturbative Eliasson's reducibility theorem. Nonlinearity, 19(2):355-376, 2006. [ MR ]
[38] J. Puig. Nonperturbative results in linear quasiperiodic dynamics. Bol. Soc. Esp. Mat. Apl. SeMA, 34:118-123, 2006. [ MR ]
[39] J. Puig and C. Simó. Analytic families of reducible linear quasi-periodic differential equations. Ergodic Theory Dynam. Systems, 26(2):481-524, 2006. [ MR ]
[40] R. Ramírez-Ros. Break-up of resonant invariant curves in billiards and dual billiards associated to perturbed circular tables. Phys. D, 214(1):78-87, 2006. [ MR ]
[41] M. Romero-Gómez, J.J. Masdemont, E. Athanassoula, and C. García-Gómez. On the origin of rR1 ring structures in barred galaxies. Astronomy and Astrophysics, 453:39-45, 2006.
[42] T.M. Seara and J. Villanueva. On the numerical computation of Diophantine rotation numbers of analytic circle maps. Phys. D, 217(2):107-120, 2006. [ MR ]